T Nation

Bruised Injection Sites


#1

I have a bruised injection site on my right glute from injecting a Sust and Tren Ace mix of about 2.2cc. It doesn't really hurt but looks really bad. There is also one on my left delt, but that was only tren ace, should I recook the tren? What could this be? I am only hitting major injection sites. I really don't understand whats going on. I have been on for three weeks now and been fine.


#2

out of my league bro.pm bushy or prisoner22.

good luck,
biscuite


#3

This post was flagged by the community and is temporarily hidden.


#4

Bush is right you just knicked a little vein. No big deal.

Also some people bruise more easily, it depends on how high your clotting factors are.

For those who are on anticoagulant therapy - i.e. they use heparin, coumadin, plavix, or even aspirin, they will get a small bruise at every needle pucture site, no matter what.


#5

i always get bruises. it looks like a dime sized bruise and everyone thinks it's from martial arts.


#6

what is your body fat %
pulling out a needle slow will cause this sometimes
also there are blood vessels in the glute just not alot of them.


#7

Listen to P-22 and The Bush Man.

I never bruise. Ever.

If my wife so much as walks close to a sharp corner, she turns purple

I have had blood shoot halfway across the room after an injection, and not even a mark the next day.


#8

I'm in agreement with everyone here. Believe me you'll know if you have an abcess or infection. If all you have is a bruise, you most likely just "nicked a vein".